Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 2, Pages 231-238
http://dx.doi.org/10.1155/S0161171288000274

On extending endomorphisms to automorphisms

1Department of Computer Science, Florida State University, Tallahassee 32306-4019, FL, USA
2Department of Mathematics, Florida State University, Tallahassee 32306-3027, FL, USA

Received 26 January 1987; Revised 18 March 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A monic endomorphism of a structure A can be extended to an automorphism of a larger structure A*. We investigate which properties are preserved by this process.